MathSciNet Relay Station
MathSciNet bibliographic data
MR586279 60A99 (03E72 90A06 92A20 94D05)
Kandel, Abraham; Byatt, William J. Fuzzy processes. Fuzzy Sets and Systems 4 (1980), no. 2, 117–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement